Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Unipotent representations and microlocalization
HTML articles powered by AMS MathViewer

by Lucas Mason-Brown;
Represent. Theory 27 (2023), 473-507
Published electronically: July 19, 2023


We develop a theory of microlocalization for Harish-Chandra modules, adapting a construction of Losev [Duke Math. J. 159 (2011), pp. 99–143]. We explore the applications of this theory to unipotent representations of real reductive groups. For a unipotent representation of a complex group, we deduce a formula for the restriction to a maximal compact subgroup, proving an old conjecture of Vogan [Associated varieities and unipotent representations, Birkhäuser Boston, Boston, MA, 1991] in a large family of cases.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2020): 17B35, 17B08, 22E46
  • Retrieve articles in all journals with MSC (2020): 17B35, 17B08, 22E46
Bibliographic Information
  • Lucas Mason-Brown
  • Affiliation: Mathematical Institute, University of Oxford, Oxford OX2 6GC, United Kingdom
  • MR Author ID: 1467580
  • Email:
  • Received by editor(s): October 1, 2021
  • Received by editor(s) in revised form: September 7, 2022, September 20, 2022, and September 25, 2022
  • Published electronically: July 19, 2023
  • © Copyright 2023 American Mathematical Society
  • Journal: Represent. Theory 27 (2023), 473-507
  • MSC (2020): Primary 17B35, 17B08, 22E46
  • DOI:
  • MathSciNet review: 4617089